# SDR KCSA081365

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 75,888 hours, 20,428 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON SKIN OUTBOARD SIDE EXTENDING FROM DOUBLER CRACKED 3 INCHES.  (A)
